We characterize all the quadratic polynomial differential systems having a polynomial inverse integrating factor and provide explicit normal forms for such systems and for their associated first integrals. We also prove that these families of quadratic systems have no limit cycles. © 2010 Elsevier Ltd. All rights reserved.
|Journal||Nonlinear Analysis, Theory, Methods and Applications|
|Publication status||Published - 15 Aug 2010|
- Darboux theory of integrability
- Polynomial inverse integrating factor
- Quadratic differential systems
Coll, B., Ferragut, A., & Llibre, J. (2010). Polynomial inverse integrating factors for quadratic differential systems. Nonlinear Analysis, Theory, Methods and Applications, 73(4), 881-914. https://doi.org/10.1016/j.na.2010.04.004